Minimal fillings of n-point metric spaces were introduced by Ivanov and Tuzhilin. It was thought that “for almost all sets” in some sense such a filling is unique. Here we introduce a counterexample to this hypothesis.
This is a preview of subscription content, access via your institution.
Buy single article
Instant access to the full article PDF.
Tax calculation will be finalised during checkout.
A. Yu. Eremin, “A formula for the weight of a minimal filling of a finite metric space,” Mat. Sb., 204, No. 9, 51–72 (2013).
A. O. Ivanov and A. A. Tuzhilin, “One-dimensional Gromov minimal filling problem,” Sb. Math., 203, No. 5, 677–726 (2012).
Translated from Fundamentalnaya i Prikladnaya Matematika, Vol. 18, No. 2, pp. 153–156, 2013.
About this article
Cite this article
Ovsyannikov, Z. An Open Family of Sets That Have Several Minimal Fillings. J Math Sci 203, 855–857 (2014). https://doi.org/10.1007/s10958-014-2176-5
- Software Package
- Continuous Function
- Distance Matrix
- Open Family